# SDR DALA2015030201788

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 90,989 hours, 43,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 523919-14AD, REV A, FUSELAGE, SKIN, STA 445, STR 14L, LIGHTNING STRIKE, DTA STAGE III LIMIT.  ER/A 523919-14AD, REV A, APPROVAL LIMIT IS 50,000 TOTAL ACFT FLIGHT CYCLES / DTA STAGE III APPROVAL IS REQUIRED FOR SERVICE BEYOND 50,000 TOTAL FLIGHT CYCLES ASSOCIATED ER/A 00-523919 ADDED FOR AC 0616.
